# SDR AALA202204122772

- Difficulty date: April 4, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N316RK
- Make and model: Boeing 737-8
- Aircraft serial: 44450
- Aircraft time: 5,760 hours, 2,293 cycles
- Engine: Cfmint LEAP1B25
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: LEAP1B28G05QEC
- Part serial: 602444
- Condition: Faulty
- Location: Zone 400 - Nac/P
- Part time: 5,760 hours, 2,293 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB, ENGINE #2 OIL FILTER BYPASS ON. CREW SHUTDOWN #2 ENGINE. EMERGENCY DECLARED, FLIGHT RETURNED TO MIA, LANDING SAFELY. **SUPPLEMENTAL REPORT FOR AALA202204052772: REPLACED #2 ENGINE PER JOB CARD 09L71001001. ACCOMPLISHED SATISFACTORY LEAK CHECKS AND OPERATIONAL CHECKS PER JOB CARDS 09L71001001, 9L40071017, AND 09L00071001.** (CLOSED)
